Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 6

Universality results for zeros of random holomorphic sections
Turgay Bayraktar, Dan Coman and George Marinescu.
Trans. Amer. Math. Soc. 373 (2020), 3765-3791
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounds on the maximal Bochner-Riesz means for elliptic operators
Peng Chen, Sanghyuk Lee, Adam Sikora and Lixin Yan.
Trans. Amer. Math. Soc. 373 (2020), 3793-3828
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Central charges of T-dual branes for toric varieties
Bohan Fang.
Trans. Amer. Math. Soc. 373 (2020), 3829-3851
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solutions of Navier–Stokes–Maxwell systems in large energy spaces
Diogo Arsénio and Isabelle Gallagher.
Trans. Amer. Math. Soc. 373 (2020), 3853-3884
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantitative structure of stable sets in finite abelian groups
C. Terry and J. Wolf.
Trans. Amer. Math. Soc. 373 (2020), 3885-3903
Abstract, references and article information
Full-text PDF
Multiplicative chaos and the characteristic polynomial of the CUE: The $L^{1}$-phase
Miika Nikula, Eero Saksman and Christian Webb.
Trans. Amer. Math. Soc. 373 (2020), 3905-3965
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hermitian curvature flow on unimodular Lie groups and static invariant metrics
Ramiro A. Lafuente, Mattia Pujia and Luigi Vezzoni.
Trans. Amer. Math. Soc. 373 (2020), 3967-3993
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Random generation of the special linear group
Sean Eberhard and Stefan-C. Virchow.
Trans. Amer. Math. Soc. 373 (2020), 3995-4011
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Constant Gauss curvature foliations of AdS spacetimes with particles
Qiyu Chen and Jean-Marc Schlenker.
Trans. Amer. Math. Soc. 373 (2020), 4013-4049
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strichartz estimates for the one-dimensional wave equation
Roland Donninger and Irfan Glogić.
Trans. Amer. Math. Soc. 373 (2020), 4051-4083
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Geometrically partial actions
Jiawei Hu and Joost Vercruysse.
Trans. Amer. Math. Soc. 373 (2020), 4085-4143
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The functional model for maximal dissipative operators (translation form): An approach in the spirit of operator knots
Malcolm Brown, Marco Marletta, Serguei Naboko and Ian Wood.
Trans. Amer. Math. Soc. 373 (2020), 4145-4187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pointwise equidistribution for one parameter diagonalizable group action on homogeneous space
Ronggang Shi.
Trans. Amer. Math. Soc. 373 (2020), 4189-4221
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Descents of unipotent representations of finite unitary groups
Dongwen Liu and Zhicheng Wang.
Trans. Amer. Math. Soc. 373 (2020), 4223-4253
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hankel continued fractions and Hankel determinants of the Euler numbers
Guo-Niu Han.
Trans. Amer. Math. Soc. 373 (2020), 4255-4283
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Studies of Differences from the point of view of Nevanlinna Theory
Zheng Jianhua and Risto Korhonen.
Trans. Amer. Math. Soc. 373 (2020), 4285-4318
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noncommutative cyclic isolated singularities
Kenneth Chan, Alexander Young and James J. Zhang.
Trans. Amer. Math. Soc. 373 (2020), 4319-4358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A two-phase free boundary problem for harmonic measure and uniform rectifiability
Jonas Azzam, Mihalis Mourgoglou and Xavier Tolsa.
Trans. Amer. Math. Soc. 373 (2020), 4359-4388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Notes on Ricci flows with collapsinginitial data (I): Distance distortion
Shaosai Huang.
Trans. Amer. Math. Soc. 373 (2020), 4389-4414
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Upper bounds for higher-order Poincaré constants
Kei Funano and Yohei Sakurai.
Trans. Amer. Math. Soc. 373 (2020), 4415-4436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The global geometry of surfaces with prescribed mean curvature in $\mathbb{R}^{3}$
Antonio Bueno, José A. Gálvez and Pablo Mira.
Trans. Amer. Math. Soc. 373 (2020), 4437-4467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Flexible stability and nonsoficity
Lewis Bowen and Peter Burton.
Trans. Amer. Math. Soc. 373 (2020), 4469-4481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vandermondes in superspace
Brendon Rhoades and Andrew Timothy Wilson.
Trans. Amer. Math. Soc. 373 (2020), 4483-4516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum and addendum to “The structure monoid and algebra of a non-degenerate set-theoretic solution of the Yang–Baxter equation”
Eric Jespers, Łukasz Kubat and Arne Van Antwerpen.
Trans. Amer. Math. Soc. 373 (2020), 4517-4521
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions